# SDR NSVA2011035

- Difficulty date: February 21, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 583 hours, 543 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Terminal
- Condition: Dirty
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PILOT LOGBOOK WRITE-UP: "SMOKE NOTED ON WINDSHIELD HEAT CONTACTOR ON LEFT SIDE W/S; W/S HEAT TURNED OFF AND SMOKE STOPPED" THOUGH THE LOGBOOK ENTRY DOES NOT STATE, THIS DISCREPANCY HAPPENED AFTER TAKEOFF FROM ALB, AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAND AT ALB.  THE STATION LISTED IN THE "STA" BLOCK OF THE LOGBOOK WRITE-UP INCORRECTLY READS "EWR".  MAINTENANCE AT ALB WAS CONTACTED AND CORRECTED THE DISCREPANCY AS FOLLOWS.  REMOVED CLEANED TERMINALS RECONNECTED IAW Q400 M/M CHP 56-10-01.  PERFORMED OPS CHECK IAW 30-41-00.  NO FURTHER DISCREPANCIES NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
